Discussions By Condition: Allergies

re-appearing lumps- soles of feet

Posted In: Allergies 2 Replies
  • Posted By: Anonymous
  • March 20, 2007
  • 09:31 PM

My 18 year old competative golfer son developed intermittant swellings (knots or lumps) on the bottoms of his feet. They happen at night after shoes are removed for a while. The lumps appear one at a time and swell a bit and become painful. (hard to walk on the lump, like a walking on a stone).
The lumps can get a bit warmish. They last 24 hours then dissappear. They pop up in various spots only on the bottom or sides of soles. The get a bit red. (I think they might itch a little, but painful to walk). This started happening a month ago, and not every day. he went a couple weeks with nothing, then has them again a couple days ago.
Podiatrist said come back when lumps were present....
Nurse practitioner actually saw lumps and sent him to xray feet and blood tests to which all where w/in normal limits.
Could it be allergy related to something in shoe? He has sprayed a new shoe deodorizer a bout a month ago. (kiwi fresh force shoe freshener).
His feet sweat alot during the day and has a bit of athletes foot.
Anybody ever experience this? Everything else seems fine. NO other swellings on body.

Reply Flag this Discussion

2 Replies:

  • the bumps can be a little bit itchy, and painful?
    Anonymous 42,789 Replies Flag this Response
  • Did you find out anything about the re-appearing lumps on your son's feet?
    Anonymous 42,789 Replies
    • November 11, 2007
    • 01:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?